Cushings Syndrome

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Jun 2005
Total Posts : 213
   Posted 10/2/2008 7:09 AM (GMT -6)   
If you've had this, please tell me what your initial symptoms were and how the doctor responded and how it was treated. Thanks!
34 year old female, Diagnosed Ulcerative Colitis 5 years ago
Current Meds: Remicade every 6 weeks, Prevacid, Lialda, Lexapro (anxiety), Synthroid, Symbalta, Sustenex, Iron, vitamins, Fish Oil

Veteran Member

Date Joined Jul 2007
Total Posts : 2148
   Posted 10/2/2008 12:41 PM (GMT -6)   
I have it from my chest up through my face. I got purple stretch marks on the sides of my chest, huge ones!! my neck and face melded together, I still have a bit of a chin, thankfully. I have been down to 5mg of pred for a month now and not much difference.

I will speak to my Dr. when I see him on the 22nd. I have all the symptoms, it sucks. I am curious to hear what others say. I have heard it takes 3 to 6 months of being off pred before you look like your normal self again. though I will have my stretch marks forever.

I may seek out an endocrinologist.
Beth, 33 ~ hoping to taper pred successfully, wish me luck!
Major Flare Sept/Oct 07
UC dx'd 03/00 (Proctosigmoiditis); Pancolitis since 09/07
Azathioprine 200mg 1xday nightly; Calcium and Vit D 500mg 3xday, Multi Vit, Folic Acid 400mg 2xday, Prilosec, Probiotics.
Minimal Change Disease (Kidney Disorder) dx'd 09/07. Close to remission since 9/08.
Prednisone 5mg/2.5mg alt days 1xday, Simvastatin 20mg 1xday, Diovan 160mg 2xday. Tekturna 300mg 1xday, Fosomax 70mg 1xweek. MCD may be from hypersensitivty to 5ASA drugs.  Do you have edema? If so, check your blood protien level!

Veteran Member

Date Joined Nov 2005
Total Posts : 2045
   Posted 10/2/2008 3:20 PM (GMT -6)   
I think all of us experience this and it is a side effect of high doses ofd aPrednisolone thats the culprit.My doc once said that i was very cushingoid.I didn't know what he meant to i asked the guys here.It just meant that i was very bloated and i had classic moon face from the steroids. Once i was taken off the steroids i started exercising and eating really healthily and all the symptoms disappeared part from some of the weight.:(
hope this helps
                                     keep the faith 

Zoton (lansoprazole)/pred/colofac


New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, March 19, 2018 2:49 PM (GMT -6)
There are a total of 2,941,483 posts in 322,756 threads.
View Active Threads

Who's Online
This forum has 161159 registered members. Please welcome our newest member, Potts99.
383 Guest(s), 13 Registered Member(s) are currently online.  Details
Rainy cloud, Chad2322, Notime4lyme, Gemlin, The Dude Abides, kloz31, mpost, AnxietyKelller, Potts99, Saipan Paradise, Sheeks175, cr3ativegirl, UCer23